# SDR SCNA20171111253

- Difficulty date: November 11, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 43,857 hours, 22,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL STA312-STA328 RBL 31 IS CRACKED AT FASTENER HOLES. REMOVED DAMAGED INTERCOSTAL AND INSTALLED NEW INTERCOSTAL STA 312-328 RBL.
